Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManag[email protected]

    Incontinence after Stenosis of the vesico-urethral anastomosis
    avatar
    ncnifrej posted:
    Ten years ago I underwent radical retropubic prostatectomy. One year after the surgery, I had "salvage" radiation therapy (36 sessions) and 18 months of hormone therapy. Up until this year, I was virtually trouble free with only very mild stress incontinence and did not need to use any protective guards or incontinence products. Due to decreased urine flow, I underwent an incision procedure for Stenosis of the vesico-urethral anastomosis (Incisio stenosis anastomosis vesico-urethrale). Since this procedure I am having uncontrollable leakage of urine. The situation has not changed after three months. When standing, even after having emptied my bladder, there is constant after-dribble. The condition is somewhat better when sitting or lying down. I have been intensively performing Kegel exercises for the past three months and have really strengthened my pelvic floor muscles. I have also been taking mirabegron tablets (Betmiga 50mg) for nearly 2 weeks.

    What solution would you suggest to improve my quality of life? I am in good shape and enjoy sports. I am 68 years old, 1.8 m (5' 11") tall and weigh 80 kg (176 lbs).

    Thank you.


    Spotlight: Member Stories

    65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

    Helpful Tips

    semen color
    last few days i noticed that the color of my semen turned yellowish from white. is it a serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.